`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 22,Number 1,     January 2017

Special issue on optimization and control with applications

1

Preface    Pages : i - ii

Honglei Xu,  Yi Zhang and Ka Fai Cedric Yiu

 Abstract       Full Text      Related Articles

2

Base stock list price policy in continuous time    Pages : 1 - 28

Alain Bensoussan and Sonny Skaaning

 Abstract       References       Full Text      Related Articles

3

Morphogenesis modelization of a fractone-based model    Pages : 29 - 58

Monique Chyba and Aaron Tamura-Sato

 Abstract       References       Full Text      Related Articles

4

Stochastic volatility with regime switching and uncertain noise: Filtering with sub-linear expectations    Pages : 59 - 81

Robert J. Elliott and Tak Kuen Siu

 Abstract       References       Full Text      Related Articles

5

Modelling multi-cellular growth using morphological analysis    Pages : 83 - 99

Alexandra Fronville,  Abdoulaye Sarr and Vincent Rodin

 Abstract       References       Full Text      Related Articles

6

Property and numerical simulation of the Ait-Sahalia-Rho model with nonlinear growth conditions    Pages : 101 - 113

Feng Jiang,  Hua Yang and Tianhai Tian

 Abstract       References       Full Text      Related Articles

7

Optimisation modelling of cancer growth    Pages : 115 - 123

Tiffany A. Jones,  Lou Caccetta and Volker Rehbock

 Abstract       References       Full Text      Related Articles

8

A review of dynamic Stackelberg game models    Pages : 125 - 159

Tao Li and Suresh P. Sethi

 Abstract       References       Full Text      Related Articles

9

Optimality of $(s, S)$ policies with nonlinear processes    Pages : 161 - 185

Jingzhen Liu,  Ka Fai Cedric Yiu and Alain Bensoussan

 Abstract       References       Full Text      Related Articles

10

$Z$-Eigenvalue inclusion theorems for tensors    Pages : 187 - 198

Gang Wang,  Guanglu Zhou and Louis Caccetta

 Abstract       References       Full Text      Related Articles

11

Improved results on exponential stability of discrete-time switched delay systems    Pages : 199 - 208

Xiang Xie,  Honglei Xu,  Xinming Cheng and Yilun Yu

 Abstract       References       Full Text      Related Articles

12

$p$th moment exponential stability of hybrid stochastic functional differential equations by feedback control based on discrete-time state observations    Pages : 209 - 226

Yuyun Zhao,  Yi Zhang,  Tao Xu,  Ling Bai and Qian Zhang

 Abstract       References       Full Text      Related Articles